# SDR DALA2017020601020

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 48,503 hours, 16,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stabilizer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WW OUTBD LT TUNNEL FLOORBEAM STABILIZER IS CRACKED AT STA 368 LBL 45. REPAIRED NLG WW OUTBD LT TUNNEL FLOORBEAM STABILIZER AT STA 368 LBL45 PER SRM 53-00-51 REPAIR 12. AND INSTALLED PER PS 900-5-1 NR 4 AND TOPPS 30-10-70.
